Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2012

On the univalence of an integral operator defined by Hadamard product

Erhan DENİZ, Dorina Raducanu, Halit Orhan

APPLIED MATHEMATICS LETTERS Cilt 25 · Sayı 2 · ss. 179–184 · 01.02.2012
DOI ile aç

Özet

In this paper, we introduce a new general integral operator defined by the Hadamard product. Furthermore, we obtained new sufficient conditions for this operator to be univalent in the open unit disk. (C) 2011 Elsevier Ltd. All rights reserved.

Anahtar kelimeler

CRITERIA FAMILY Analytic functions Hadamard product univalence criterion integral operator

Atıf için künye

DENİZ, E., Raducanu, D., & Orhan, H. (2012). On the univalence of an integral operator defined by Hadamard product. APPLIED MATHEMATICS LETTERS, 25(2), 179–184. https://doi.org/10.1016/j.aml.2011.08.011

BibTeX
@article{deniz2012-73060,
  author = {DENİZ, Erhan and Raducanu, Dorina and Orhan, Halit},
  title = {On the univalence of an integral operator defined by Hadamard product},
  journal = {APPLIED MATHEMATICS LETTERS},
  year = {2012},
  volume = {25},
  number = {2},
  pages = {179--184},
  issn = {0893-9659},
  doi = {10.1016/j.aml.2011.08.011},
  url = {https://akademik.atauni.edu.tr/yayinlar/73060-on-the-univalence-of-an-integral-operator-defined-by-hadamard-product}
}